IJPAM: Volume 76, No. 1 (2012)
DISCRETE TIME-DELAY SYSTEMS
Department of Statistics
Maejo University
Chiangmai, 50290, THAILAND
Abstract. This paper is concerned with asymptotic stability of switched discrete time-delay systems. The system to be considered is subject to interval time-varying delays, which allows the delay to be a fast time-varying function and the lower bound is not restricted to zero. Based on the discrete Lyapunov functional, a switching rule for the asymptotic stability for the system is designed via linear matrix inequalities. Numerical example is included to illustrate the effectiveness of the result.
Received: August 18, 2011
AMS Subject Classification: 37C75, 93C30, 93D20
Key Words and Phrases: switching design, discrete system, asymptotic stability, Lyapunov function, linear matrix inequality
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 76
Issue: 1

